# SDR USAA920081626

- Difficulty date: August 22, 2008
- Submitted: September 17, 2008
- Operation: Air carrier
- Aircraft: N160AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23782
- Aircraft time: 63,409 hours, 44,253 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6546812
- Condition: Corroded
- Location: Bs 986-1006
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C19 MAJOR REPAIR GALVANIC CORROSION ON CABIN FLOORBEAM BETWEEN BS 986.5 AND BS 1006, LBL 15.  REPAIRED CABIN FLOORBEAM BETWEEN BS 986.5 AND BS 1006, LBL 15 IAW SRM 51-70-12.
